# SDR R61A2019060140557

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION- RT SHEAR PANEL FR 87-88. REMOVED AND REPLACED RH SHEAR PANEL AT FR 87-88 AS MARKED REF. EMB SRM 51-43-03 AND 51-42-03. RESTORED SURFACE
PROTECTION TO RH SHEAR PANEL AT FR 87-88 AS MARKED REF. EMB SRM 51-23-06.   A/C REMAINS IN CHECK.
